Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Severe sinus headache, clear nose, back of neck swollen. Taking antibiotics. Possible reason?

I have had a horrible sinus headache lately with my nose clear but the back of my neck is very swollen.......no lumps just entirely swollen. I went to an ENT and just had a CT scan on my sinuses. Why is the back I my neck so swollen? In the last 3 months, I have been on antibiotics twice and it will go away but always comes back.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
Upper and lower respiratory infection, manifest in different ways, muscular involvement is among them, it may not be swollen neck, but the neck muscles must have been stiffen due to the infection, symptomatic treatment can relieve this, you can have NSAID, if needed short course of corticosteroid can be tried under medical supervision, drink plenty of water, have nice day.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor